Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :37 Issue : 2 2010      Add To Cart                                                                    Download

On submanifolds of a Riemannian manifold with a semi-symmetric non-metric connection

Auther : CIHAN OZGUR

Department of Mathematics, Faculty of Arts and Sciences, Balikesir University, 10145, Cagis, Balikesir, Turkey, e-mail:cozgur@balikesir.edu.tr

 

ABSTRACT

 

Under investigation were the submanifolds of a Riemannian manifold with a semi-symmetric non-metric connection. We have proved that the induced connection is also a semi-symmetric non-metric connection. The totaly geodesicness and the minimality of a submanifold of a Riemannian manifold with a semi-symmetric non-metric connection were also considered. We have obtained the Gauss, Codazzi and Ricci equations with respect to a semi-symmetric, non-metric connection. The relation between the sectional curvatures of the Levi-Civita connection and the semi-symmetric non-metric connection is also obtained.

 

Keywords: Semi-symmetric non-metric connection, submanifold.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law